BAYER Aspirin Pain Reliever 81mg is used for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, BAYER aspirin pain reliever will not provide fast relief of headaches or other symptoms needing immediate relief. Ask your doctor first about other uses for Bayer Safety Coated 81mg Aspirin. Aspirin also is known as a salicylate and a nonsteroidal anti-inflammatory drug (NSAID).
Formulated to support:
- Reduce fever
- Relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches.
- Can also be used to reduce pain and swelling in conditions such as arthritis
Directions (How to use):
Dosage: Two tablets, Drink a full glass of water with each dose. Adults and children 12 years and over: take 4 to 8 caplets every 4 hours. Do not exceed 48 caplets in 24 hours unless directed by a doctor. Children under 12 years: consult a doctor.
Ingredients & Supplements:
Aspirin 81mg (Nsaid) (Pain Reliever) Nonsteroidal Anti-inflammatory Drug Inactive Ingredients: Colloidal Silicon Dioxide, Corn Starch, Dextrose, FD and C Yellow #6 Aluminum Lake, Flavor, Microcrystalline Cellulose, Saccharin Sodium
Product of USA